Does anyone else get liver pains from Harvoni? Stabbing pains.
Brhea; Not a common one that I have heard of are you drinking plenty of water. I know this is very Important for many of the side effects. You should join our free support group and see what others are saying about their therapy. Just type in the name of the drug in the search bar at the top and there well be a place to join the group and feel free to ask your question there but if it is too bad you should call your doctor and see what they say. Chuck1957 Hope you get to feeling better very soon
Could be a symptom of Harvoni... just resist using Antacids as their high in magnesium which hinders Harvoni... Try apple cider vinegar 1-2tspns in glass of water. Also try sunflower seeds and almonds. Ginger also helps with nausea and settling the stomach... suck ginger biscuits or have ginger and carrot juice. If your itchy + skin is yellow go straight to Doctor to see if you have Jaundice (your bilirubin levels are high).
Never had Liver pain and i think it's depend on the condition of your Liver in the beginning of your treatment and if in a bad condition when you start yes you may have some discomfort . If the pain is persistent I'll consult with my doctor . Good luck and stay harvoni strong ...
Yes I did, the last 4 weeks of a 12 week treatment, sharp stabbing pains and dull aching pain along with abdominal pain and just felt miserable in general, but I made it thru to completing the treatment. I had no cirrohses or other symptoms that I could tell before I started the treatment I just wanted to be free of the disease before I did have problems and my insurance covered the cost. I completed treatment Jan 2016 and just this week got "Not Detected" lab result!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2015 • 2 answers
Posted 17 Mar 2015 • 3 answers
Posted 22 Aug 2016 • 2 answers
Posted 15 Oct 2016 • 2 answers
Posted 28 Oct 2016 • 2 answers